# SDR MALA030196

- Difficulty date: March 12, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Mlg Uplock
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR SELECTED UP ON FLIGHT 3411, LT GEAR UNSAFE LIGHT AND INTRANSIT LIGHT WOULD NOT EXTINGUISH ON RETRACTION.  AIR RETURN TO MEM.  MAINTENANCE REPLACED LT MAIN GEAR DOOR UPLOCK ACTUATOR PROXIMITY SWITCH.  OPS CHECK GOOD IAW AMM 32-60-17.  PN ON/OFF 8-018-01, SN/OFF 6940, SN/ON A53404.
